# SDR CALA2016080900514

- Difficulty date: August 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 85,147 hours, 20,248 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 1000 FEET DURING FINAL, EXPERIENCED A COMLETE LOSS OF LT HYD SYS FLUID AND PSI FOUND DOWNLOCK ACTUATOR FLEX LINE WITH HOLE,  REPLACED LINE AND RAN ENGINETO VERIFY CORRECT OPERATION OF ENGINE PUMP, ADP AND PTU. ALL FUNCTIONS NORMAL, NO FURTHER ACTION REQUIRED IAW AMM 29-11-05-206-001, I TEM 2. CLEANED AREA OF RESIDUAL HYDRAULIC FLUID. AIRCRAFT RETURN ED TO SERVICE.
